MathSciNet Relay Station
MathSciNet bibliographic data
MR1555091 DML
Malmquist, J. Sur les fonctions a un nombre fini de branches définies par les équations différentielles du premier ordre. (French) Acta Math. 36 (1913), no. 1, 297–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement